# SDR 0602843262

- Difficulty date: December 26, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 0911
- Aircraft time: 24,963 hours, 11,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT BATTERY INOP.  CORRECTED BY REPLACING RT EMERGENCY LIGHT BATTERY.  CHECKS GOOD.
